# SDR SWAA2024123074154

- Difficulty date: December 5, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK LOCATE STA 603 LH SIDE AT PASSENGER CABIN.   REPLACED BATTERY PACK AT STA 603 LH SIDE IAW B737-700 AMM 33-51-06-960-805 TEST OK.
